MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS VITALLIUM ROD D3.5 LG 240; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS VITALLIUM ROD D3.5 LG 240; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48553240
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; 2 vitallium rods broke.Patient required a revision surgery.
 
Additional Manufacturer Narrative
Method: risk assessment; results: no lot # was provided, so a manufacturing record review could not be performed.Device inspection, device history review, complaint history, could not be performed because the device was not returned.Conclusion: no further investigation for this event is possible at this time as no device was received by stryker.
 
Event or Problem Description
It was reported that 2 vitallium rods broke.Patient required a revision surgery.

Brand Name
OASYS VITALLIUM ROD D3.5 LG 240
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5912535
Report Number0009617544-2016-00353
Device Sequence Number588405
Product Code KWP
UDI-Device Identifier04546540604910
UDI-Public(01)04546540604910
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48553240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2016
Supplement Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;